# SDR AU960550

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Engine: Cont TSIO520E
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Distorted
- Location: R Engine Power S
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NO6 CYLINDER CONNECTING ROD BENT DUE TO HYDRAULIC  LOCK DUE TO EXCESSIVE FUEL IN CYLINDER
